# SDR F3LA201909130113

- Difficulty date: September 10, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N343FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08580
- Aircraft time: 2,889 hours, 1,239 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 2,889 hours, 129 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 2,889 hours, 1,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: F, B, A

## Discrepancy

SUPPLEMENTAL INFORMATION, LP 1127812 ITEM 1 --- ENG 2 STALL ON CLIMB OUT, ENGINE PARAMETERS HAD N1 - ENGINE STALL 1ST THEN ENGINE FAIL - ECAM DIRECTED US TO DISCHARGE AGENT. EVEN WHEN THROTTLE IDLE - ENGINE FAIL REMAINED. CORRECTIVE ACTION LP1127812-1--REFERENCE LOG PAGE 1127818ITEM 1 FOR CORRECTIVE ACTION. CORRECTIVE ACTION LP1127818-1--THE ARTICLE IDENTIFIED ABOVE WAS REPAIRED AND/ OR INSPECTED IN ACCORDANCE WITH CURRENT FEDERAL AVIATION ADMINISTRATION (FAA) REGULATIONS AND IN RESPECT TO THE WORK ACCOMPLISHED, REPLACEMENT OF THE #2 ENGINE AND IN RESPECT TO THE WORK PERFORMED IS APPROVED FOR RETURN TO SERVICE IN AIRWORTHY CONDITION IN ACCORDANCE WITH 14CFR PART 43 PERTINENT DETAILS OF THE WORK PERFORMED ARE ON FILE AT THIS REPAIR STATION, ON WING SUPPORT UNDER WORK ORDER NR 17645, CUSTOMER WORK SCOPE REFERENCE NR SV3461702.
